Brigitte Servatius
Brigitte Servatius
Professor of Mathematics, WPI
Verified email at wpi.edu
Title
Cited by
Cited by
Year
Combinatorial rigidity
JE Graver, B Servatius, H Servatius
American Mathematical Soc., 1993
5771993
Planar minimally rigid graphs and pseudo-triangulations
R Haas, D Orden, G Rote, F Santos, B Servatius, H Servatius, D Souvaine, ...
Computational Geometry 31 (1-2), 31-61, 2005
1362005
Constraining plane configurations in computer-aided design: Combinatorics of directions and lengths
B Servatius, W Whiteley
SIAM Journal on Discrete Mathematics 12 (1), 136-153, 1999
1091999
Configurations from a graphical viewpoint
T Pisanski, B Servatius
Springer Science & Business Media, 2012
752012
Surface subgroups of graph groups
H Servatius, C Droms, B Servatius
Proceedings of the American Mathematical Society 106 (3), 573-578, 1989
641989
Combinatorial characterization of the Assur graphs from engineering
B Servatius, O Shai, W Whiteley
European Journal of Combinatorics 31 (4), 1091-1104, 2010
562010
Star arboricity of graphs
SL Hakimi, J Mitchem, E Schmeichel
Discrete Mathematics 149 (1-3), 93-98, 1996
441996
Geometric properties of Assur graphs
B Servatius, O Shai, W Whiteley
European Journal of Combinatorics 31 (4), 1105-1120, 2010
422010
The structure of locally finite two-connected graphs
C Droms, B Servatius, H Servatius
the electronic journal of combinatorics 2 (1), R17, 1995
401995
Combinatorial rigidity, volume 2 of Graduate Studies in Mathematics
J Graver, B Servatius, H Servatius
American Mathematical Society, Providence, RI 15, 17, 1993
401993
Connectivity and planarity of Cayley graphs
C Droms, B Servatius, H Servatius
Beiträge Algebra Geom 39 (2), 269-282, 1998
371998
Assessing the quality of web-enabled laboratories in undergraduate education
Y Amigud, G Archer, J Smith, M Szymanski, B Servatius
32nd Annual Frontiers in Education 2, F3E-F3E, 2002
332002
A short proof of a theorem of Burns
B Servatius
Mathematische Zeitschrift 184 (1), 133-137, 1983
261983
Combinatorial pseudo-triangulations
D Orden, F Santos, B Servatius, H Servatius
Discrete Mathematics 307 (3-5), 554-566, 2007
242007
The 2‐dimensional rigidity of certain families of graphs
B Jackson, B Servatius, H Servatius
Journal of Graph Theory 54 (2), 154-166, 2007
242007
Self-dual graphs
B Servatius, H Servatius
Discrete Mathematics 149 (1-3), 223-232, 1996
241996
The 24 symmetry pairings of self-dual maps on the sphere
B Servatius, H Servatius
Discrete mathematics 140 (1-3), 167-183, 1995
231995
Birigidity in the plane
B Servatius
SIAM Journal on Discrete Mathematics 2 (4), 582-589, 1989
221989
Graph singularity
M Brown, JW Kennedy, B Servatius
Graph Theory notes of new York 25, 23-32, 1993
211993
Anchored boundary conditions for locally isostatic networks
L Theran, A Nixon, E Ross, M Sadjadi, B Servatius, MF Thorpe
Physical Review E 92 (5), 053306, 2015
192015
The system can't perform the operation now. Try again later.
Articles 1–20